Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

He's homotopy perturbation method for continuous population models for single and interacting species

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.59, no.2, pp.612-621, 2010 (Journal Indexed in SCI) identifier identifier

On the qualitative analysis of the uniqueness of the movement of endothelial cells

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.3, pp.367-375, 2010 (Journal Indexed in SCI) identifier identifier

Solution of the porous media equation by Adomian's decomposition method

PHYSICS LETTERS A, vol.344, pp.184-188, 2005 (Journal Indexed in SCI) identifier identifier

An application for linear and nonlinear heat equations by Adomian's decomposition method

APPLIED MATHEMATICS AND COMPUTATION, vol.163, pp.89-96, 2005 (Journal Indexed in SCI) identifier identifier

The decomposition method for continuous population models for single and interacting species

APPLIED MATHEMATICS AND COMPUTATION, vol.163, pp.79-88, 2005 (Journal Indexed in SCI) identifier identifier

Qualitative analysis of a mathematical model for capillary formation in tumor angiogenesis

MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, vol.13, pp.19-33, 2003 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Antireduction Method for the Exact Solutions of the Porous Media Equation

Communication in Mathematical Modeling and Applications, vol.6, no.1, pp.1-8, 2021 (Refereed Journals of Other Institutions) Creative Commons License

Laplace transform method for logistic growth in a population and predator models

New Trends in Mathematical Sciences, vol.8, no.3, pp.9-17, 2020 (Refereed Journals of Other Institutions) Creative Commons License

Perturbation solutions of a mathematical model for determining the roles of Endothelial, pericyte and macrophage cells in the capillary

New Trends in Mathematical Sciences, vol.8, no.1, pp.58-70, 2020 (Refereed Journals of Other Institutions) Creative Commons License

Perturbation Solutions of a Mathematical Model in Tumor Angiogenesis

Kocaeli Journal of Science and Engineering, vol.2, pp.45-48, 2019 (Refereed Journals of Other Institutions)

A mathematical analysis of a 2D model for tumorangiogenesis: An initial data perturbation approximation

Communication in Mathematical Modeling and Applications, vol.3, no.1, pp.13-27, 2018 (Refereed Journals of Other Institutions)

STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICALMODEL IN TUMOR ANGIOGENESIS

Anadolu University Journal of Science and Technology A- Applied Sciences and Engineering, vol.19, no.1, pp.50-57, 2018 (Refereed Journals of Other Institutions)

Turing Analysis of a Mathematical Model for Interaction between Tumor Cell and Its Inhibitor

Academic Journal of Applied Mathematical Sciences, 2017 (Refereed Journals of Other Institutions)

NUMERICAL SOLUTION OF A 2D-DIFFUSION REACTION PROBLEM MODELLING THE DENSITY OF DI-VACANCIES AND VACANCIES IN A METAL

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.7, no.1, pp.165-172, 2017 (Journal Indexed in ESCI) identifier

Steady State Analysis of a Two Dimensional Model for Tumor Angiogenesis in the Absence of Endothelial Cell Proliferation

academic jornal of applied mathematical sciences, vol.2, pp.102-108, 2016 (Refereed Journals of Other Institutions)

Self Similar Asymptotics for Linear and Nonlinear Mathematical Models of Tumor Angiogenesis: A Review

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 2014 (Refereed Journals of Other Institutions)

On the Stability of the Steady-State Solutions of Cell Equations in a Tumor Growth Model

AIP Conference Proceedings, 2012 (Refereed Journals of Other Institutions)

Mathematical Modeling of Tumor Angiogenesis and the Action of Angiostatin as a Protease Inhibitor

Journal of Theoretical Medicine, vol.2, pp.133-145, 2002 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

PERTURBATION SOLUTIONS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS

2nd INTERNATIONAL CONFERENCE ON MATHEMATICAL ADVANCES AND ITS APPLICATIONS, İstanbul, Turkey, 3 - 05 May 2019

A Mathematical Analysis of a Model in Capillary Formation: The Roles of Endothelial, Pericyte and Macrophages in the Initiation of Angiogenesis

20th World Academy of Science, Engineering and Technology Conference, Paris, France, 19 - 20 February 2018, vol.20, pp.1600

A Mathematical Analysis of a 2D Model for Tumor Angiogenesis: An Initial Data Perturbation Approximation

International Conference on Applied Analysis and Mathematical Modelling, 3 - 07 July 2017

Exact Solutions of Some Non-Linear Partial Differential Equations

International Conference on Applied Analysis and Mathematical Modelling (ICAAMM 2017), İstanbul, Turkey, 3 - 07 July 2017, pp.45

Stability and Hopf Bifurcation Analysis of a Mathematical Model in Tumor Angiogenesis

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, 10 - 12 May 2017

Turing analysis of a mathematical model for interaction between tumor cells and inhibitor

International Congress on Fundamental and Applied Sciences, İstanbul, Turkey, 22 - 26 August 2016

Self Similar Asymptotics for Linear and Nonlinear Mathematical Models of Tumor Angiogenesis: A Review

International Conference on Nonlinear Differential and Difference Equations: Recent Developments and Applications, 27 - 30 May 2014

On the Stability of the Steady-State Solutions of Cell Equations in a Tumor Growth Model

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.172-175 identifier identifier

Stability analysis of the steady-state solution of a mathematical model in tumor angiogenesis

International Workshop on Global Analysis, Ankara, Turkey, 15 - 17 April 2004, vol.729, pp.369-373 identifier